# SDR SWIA202201063648

- Difficulty date: October 18, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL CORRODED BETWEEN FS349 TO FS364.   (C CHECK RO 01-05-2022)   ACCOMPLISHED A PERMANENT REPAIR IAW MHIRJ REO 670-53-21-2174  REV A DATED 2021-11-29. NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE, TASK CARD 51-900-1002-SKY AND M-337 COMPLETED AND ATTACHED
